# SDR CALA2022090702297

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A300*
- Aircraft serial: 503
- Aircraft time: 88,009 hours, 34,733 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Part number: D5227902620451
- Condition: Cracked
- Location: Rh Fwd O/W Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD O/W EXIT FWD AND AFT FRAME SEGMENTS HAVE SEVERAL CRACKS. GENERATED AT HACEO LCQ PER NR 9296328 (38328) BY N078625. {A3NB- 52-4-6031} REMOVED AND REPLAED (2EA) SEGMENTS IAW A320 SRM 51-72-11-911-001 RESTORED STRUCTURE FINISH IAW A320 SRM 51-23-11/001 AND IAW A32 0 SRM 51-72-11-911-001. ACP BY V918284 INSP BY V892442.
